MathSciNet Relay Station
MathSciNet bibliographic data
MR1854033 53C17 (93B29)
Jean, Frédéric Uniform estimation of sub-Riemannian balls. J. Dynam. Control Systems 7 (2001), no. 4, 473–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement